# SDR CALA2017110303925

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 57,260 hours, 24,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PTP PANEL SYSTEM TEST DISPLAYS ATA 33-51-38 EPSU BATTERY EMER R T/S AND FOUND BATTERY 11WL AND 12WL TO BE BAD. REMOVED AND REPLACED 11WL AND 12WL BATTERY REF AMM 33-51-39 OPS CHECK GOOD.
